# SDR DALA2017071405470

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 66,192 hours, 47,615 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Undertorqued
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING & NORMAL BRAKING, DURING LANDING BOTH BRAKES EXHIBITED SIGNIFICANT SHUDDER DURING STOP ATTEMPTS.  AIRPLANE HAD TROUBLE STOPPING DUE TO THE BRAKE CHATTER.  BRAKE TEMP AROUND 201 DEG.  THIS WAS MORE THAN THE NORMAL BRAKE CHATTER.  IT WAS VERY VIOLENT & THE AIRPLANE WAS DIFFICULT TO STOP. FOUND THE NR 1, 2 & 4 WHEELS TORQUE LOW.  TORQUED ALL MAIN WHEEL.
